# SDR CHQA200600139

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 16,189 hours, 14,226 cycles
- Engine: Allsn AE3007A
- Engine time: 12,981 hours, 11,279 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311953
- Condition: Inoperative
- Location: Nr 2
- Part time: 12,981 hours, 11,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 7849 - IAD-YYZ - EN ROUTE FROM IAD TO YYZ IN CRUISE FLIGHT AT FL260, HEARD A "POP" NOISE AND THE AIRCRAFT PULLED SLIGHTLY TO THE RIGHT.  THEN NOTICED THAT ENGINE NR 2 WAS SPOOLING DOWN AND THERE WAS AN "E2 OUT" MESSAGE ON THE EICAS.  RAN THE QRH, STARTED THE APU AND ATTEMPTED AN APU STARTER ASSIST AIR START BUT THE ENGINE DID NOT ROTATE.  CONTINUED WITH THE QRH PROCEDURES, SECURED THE ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO BUF.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
